# SDR CALA2025071106474

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 120,708 hours, 12,669 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11510K0460
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING OUT OF HYDRAULIC LINE IN NLG AREA.   FOUND INBOARD HYDRAULIC HOSE DAMAGED BEHIND LEFT NOSE LANDING LIGHT. REF PHOTO FOR LINE LOCATION. HOSE PART # AS115-10K0460. REF IPC 32-51-80-05, FIG ITEM 40. SUSPECT HYDRAULIC LEAKING OUT OF RIGID LINE CONNECTED TO FLEXIBLE TUBE AT RETRACT ACTUATOR. PHOTO ADDED FOR REFERENCE. REMOVED AND REPLACED WITH SERVICEABLE HYDRAULIC LINES REF IPC 32-51-80. TORQUED AND OPS CK REF AMM 32-21-01. NO LEAK NOTED.
